# SDR DXTR2020100101

- Difficulty date: September 29, 2020
- Submitted: October 1, 2020
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N388QS
- Make and model: Cessna 680CE
- Aircraft serial: 680A0113
- Aircraft time: 12,030 hours, 7,939 cycles
- Engine: Pwc PW306C
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Hot
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING AND AFTER APU START UP IN FLIGHT WITH APU BLEED OFF WE HAD AN ELECTRICAL SMOKE SMELL COMING FROM THE COCKPIT GASPERS. AFTER SHUTDOWN OF THE APU THE SMELL WENT AWAY.  FOUND WIRE BUNDLE DAMAGED FROM APU BLEED DUCT COUPLING IN TAIL CONE.  REMOVED SECTION OF APU BLEED DUCT AND REMOVED WATER SEPARATOR DUCTING TO GAIN ACCESS TO WIRE BUNDLE FOR EVALUATION.  RESOLUTION: UPON INSPECTION FOUND FOUR WIRES EXHIBITING A BURNED/CHAFE APPEARANCE.  DETERMINED THREE OF THE FOUR WIRES TO BE COSMETIC ISSUES, AS THE CENTER CONDUCTOR WAS NOT COMPROMISED.  FOUND THE FINAL WIRE TO BE DAMAGED TO THE CENTER CONDUCTOR AND IS MARKED AS 1ET004-3PTO65B.  DETERMINED THIS WIRE IS CURRENTLY UNUSED, REFERENCING THE CESSNA 680 WIRING DIAGRAM MANUAL 49-00-01 FIGURE 06 SHEET 3 AND THE CITATION STANDARD PRACTICES MANUAL 20-30-15.  APPLIED HEAT SHRINK AND END CAP TO UNUSED (1ET004-3PTO65B) WIRE. REAPPLIED PROTECTIVE TAPE AND RESECURED WIRE BUNDLE, IN REF TO CESSNA STANDARD PRACTICES MAN. 20-30-15.
